Celebratio Mathematica

Saunders Mac Lane

Bibliography

Works connected to Marshall Harvey Stone

Filter the Bibliography List

clear

S. Mac Lane: “Re­view of M. H. Stone, ‘Ap­plic­a­tions of the the­ory of Boolean rings to gen­er­al to­po­logy’ Trans. Amer. Math. Soc. 41:3 (1937), 375–481,” Journ­al of Sym­bol­ic Lo­gic 4 (1939), pp. 88–​89. article

S. Mac Lane: “The in­flu­ence of M. H. Stone on the ori­gins of cat­egory the­ory,” pp. 228–​241 in Func­tion­al ana­lys­is and re­lated fields (Uni­versity of Chica­go, 20–24 May 1968). Edi­ted by F. E. Browder. 1970. Zbl 0261.​18001 incollection